Authors: Buddhi Vallabh Tripathi Hemwati Nandan K D Purohit
Publish Date: 2015/11/14
Volume: 55, Issue: 4, Pages: 2157-2161
Abstract
Axially symmetric dyon solutions of a nonAbelian gauge theory model with two potentials are sought While seeking axially symmetric flux tube like solutions for the model we stumbled upon an exact solution which represents an infinite stringlike dyonic configuration with cylindrical symmetryHN and BVT would like to thank IUCAA Pune for support under visiting associateship program where a part of this work was done BVT would also like to thank the University Grants Commission UGC New Delhi for support under FIP scheme through FNo 2774TF/2014NRCB HN would also like to thank the Department of Science and Technology DST New Delhi for financial assistance through SR/FTP/PS31/2009
Keywords: